Electron. J. Diff. Equ., Vol. 2011 (2011), No. 138, pp. 1-14.

Subharmonic solutions for non-autonomous second-order sublinear Hamiltonian systems with p-Laplacian

Zhiyong Wang

In this article, we study the existence of subharmonic solutions to the non-autonomous second-order sublinear Hamiltonian systems with p-Laplacian. Introducing some kinds of control functions, infinitely many subharmonic solutions are obtained by using the minimax methods in critical point theory. We point out that our results are new even in the case p=2.

Submitted August 1, 2011. Published October 20, 2011.
Math Subject Classifications: 34B15, 34K13, 58E30.
Key Words: Control functions; subharmonic solutions; p-Laplacian systems; minimax methods.

Show me the PDF file (263 KB), TEX file, and other files for this article.

Zhiyong Wang
Department of Mathematics
Nanjing University of Information Science & Technology
Nanjing 210044, Jiangsu, China
email: mathswzhy1979@gmail.com

Return to the EJDE web page